# SDR IPXA3B79307

- Difficulty date: June 20, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07661528
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FX LT SIDE SKIN PANEL AT AFT CORNER OF NLG W/W FOUND CRACKED.  FX LT SIDE SKIN PANEL AT BS400 AFT CORNER OF NLG W/W AREA IS REPAIRED IAW HX RI-53-11-10214 REV.A & EO B747-5330-51303-A, REPAIR CLASSIFIED AS MAJOR.
